The reduction of the standard $k$-cosymplectic manifold associated to a regular lagrangian

Tom 76 / 2007

Adara M. Blaga Banach Center Publications 76 (2007), 491-495 MSC: 53D20. DOI: 10.4064/bc76-0-24

Streszczenie

The aim of the paper is to define a $k$-cosymplectic structure on the standard $k$-cosymplectic manifold associated to a regular Lagrangian and to reduce it via Marsden-Weinstein reduction.

Autorzy

  • Adara M. BlagaDepartment of Mathematics
    The West University of Timişoara
    V. Parvan 4
    300223 Timişoara, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek